U.S. doctors online nowAsk doctors free
Altamonte Springs, FL
A 23-year-old female asked:

My 9 month old was prescribed amoxicillian for an ear infection. after three days, little red rashes are on his body. is it an allergic reaction?

2 doctor answers3 doctors weighed in
Dr. Nayla Mumneh
Allergy and Immunology 30 years experience
Could be: Your doctor needs to look at the rash. It can be an allergic reaction to Amoxicillin but it also can be from the infection. Call your doctor for further advice.
Dr. Lee Perry
Allergy and Immunology 18 years experience
Difficult to answer: Most commonly, the rash is associated with Amoxicillin is not a true allergy, but it is difficult to say without seeing the rash. I would recommend taking your infant to his pediatrician to be sure.
Last updated Apr 17, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.